# SDR DALA2015110906899

- Difficulty date: October 18, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 37,086 hours, 16,780 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND HOLE IN AFT CARGO FLOOR PANEL, BIN 4, 8 FT AFT OF DOOR RBL 14. INTERIM DOUBLER REPAIR WAS ACCOMPLISHED IAW AMM 53-01-01, PAGE 801, PERMANANT REPAIR IAW SRM 51-70-13, FIG 1.  DUE AT THE NEXT SCHEDULED FLOORBOARD REMOVAL, NOT TO EXCEED 4 L-CHECKS. REPLACED FLOOR PANEL AFT B/B 715302 IAW DWG 453N1805.
